Help! Very unpleasant side effect of antibiotics in 3 year old
Having had my share of UTIs, I noticed the symptoms in 3 year old dd. I started a few natural remedies before rushing to the pediatrician--lots of water, adding a little apple cider vinegar to cranberry/blueberry unsweetened juice. But, after 2 days, this wasn't working, and that second night, she actually jumped off the toilet, screaming that it hurt too much to pee. Between that, and the fact that she almost doesn't sweat at all, I didn't want to let it go as long as I have mine before because she would have a very hard time getting rid of a fever from the infection (and UTIs can cause a lot of damage if left totally unchecked).
So, I decided it was time for pediatrician visit, and dd's first round ever of antibiotics :( Pedi had dd pee in a cup and partially analyzed it in office (yep, infection). Prescribed bactrin. Sent urine off for further analysis.
Well, now we're experiencing a very unpleasant side effect. Mega, room-cleaning gas! Ugh. I had already planned to get her back on her probiotics after the course of antibiotics was over to get her system back in order. But, what do I do now about this?